Conformal energy in four dimension

Xingwang Xu, Paul C. Yang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

The conformal energy for 4-manifolds using the Paneitz operator is introduced in this article. The conformal invariance of the energy functional allows us to find a sharp lower bound in terms of the conformal volume. We also demonstrate certain obstruction to existence of minimal immersions to spheres using the fourth order curvature invariance associated to the operator.

Original languageEnglish (US)
Pages (from-to)731-742
Number of pages12
JournalMathematische Annalen
Volume324
Issue number4
DOIs
StatePublished - Dec 1 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Conformal energy in four dimension'. Together they form a unique fingerprint.

  • Cite this